Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-10 of 16 (Search time: 0.003 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Lower bounds to Helly numbers of line transversals to disjoint congruent balls

Cheong, Otfriedresearcher; Goaoc, Xavier; Holmsen, Andreasresearcher, ISRAEL JOURNAL OF MATHEMATICS, v.190, no.1, pp.213 - 228, 2012-08

2
GEOMETRICITY AND POLYGONALITY IN FREE GROUPS

Kim, Sang-Hyunresearcher, INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, v.21, no.1-2, pp.235 - 256, 2011

3
POINTS SURROUNDING THE ORIGIN

Holmsen, Andreas Fresearcher; Pach, J; Tverberg, H, COMBINATORICA, v.28, no.6, pp.633 - 644, 2008

4
POLYGONAL WORDS IN FREE GROUPS

Kim, Sang-Hyunresearcher; Wilton, Henry, QUARTERLY JOURNAL OF MATHEMATICS, v.63, no.2, pp.399 - 421, 2012-06

5
Genera of some closed 4-braids

Ko, Ki-Hyoungresearcher; Lee, SJ, TOPOLOGY AND ITS APPLICATIONS, v.78, no.1-2, pp.61 - 77, 1997-07

6
Rank-width and well-quasi-ordering of skew-symmetric or symmetric matrices

Oum, Sang-ilresearcher, LINEAR ALGEBRA AND ITS APPLICATIONS, v.436, no.7, pp.2008 - 2036, 2012-04

7
Sampling expansion in shift invariant spaces

Kim, J. M; Kwon, Kil Hyunresearcher, INTERNATIONAL JOURNAL OF WAVELETS MULTIRESOLUTION AND INFORMATION PROCESSING, v.6, no.2, pp.223 - 248, 2008-03

8
THE ERDOS-SZEKERES PROBLEM FOR NON-CROSSING CONVEX SETS

Dobbins, Michael Gene; Holmsen, Andreas Fresearcher; Hubard, Alfredo, MATHEMATIKA, v.60, no.2, pp.463 - 484, 2014-07

9
The intersection of a matroid and an oriented matroid

Holmsen, Andreasresearcher, ADVANCES IN MATHEMATICS, v.290, pp.1 - 14, 2016-02

10
REGULAR SYSTEMS OF PATHS AND FAMILIES OF CONVEX SETS IN CONVEX POSITION

Dobbins, Michael Gene; Holmsen, Andreasresearcher; Hubard, Alfredo, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.368, no.5, pp.3271 - 3303, 2016-05

rss_1.0 rss_2.0 atom_1.0